Anyone else have these side effects?
It's unfortunate that no one, who has used Lupron, has responded. I couldn't find ringing in the ears a known side effect of Lupron but upset stomach, indigestion are common side effects.
I hope the symptoms have resolved for you.
yes! About 3 or so weeks after my 3rd injection I started w/ ringing in ears. No stomach issues but problems w/ vision and balance, etc. Also extreme dizziness upon rising and a weak, numb, "crawly" feeling in my skin. It was bad for a few days (the ringing), subsided for almost a week, and is now back again but not as bad. I hope it goes away soon:( I am off Lupron now and going holistic to treat my endometriosis:)
I did not experience ringing in the ears while on Lupron, but I did get a lot of other psychological problems. Like nerves and extreme anxiety. I am also trying holistic treatments now for endometriosis and Interstitial Cystitis because I am so tired of drugs and the side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2014 • 2 answers
Posted 2 Dec 2014 • 2 answers
Posted 28 May 2015 • 2 answers
Posted 30 Dec 2015 • 1 answer
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers